Top
20
Doctor insights on: Soles Of Feet Hurt After Taxol Treatment

Share
1

1
Swelling of hands and feet after chemotherapy?

Swelling of hands and feet after chemotherapy?

Well-known: Chemotherapy-induced acral erythema. Your oncologist is familiar with this and the fact that it's occurred may affect choice of chemotherapeutic agents in the future for you. Ask whether a trial of vitamin b6 would be permissible. ...Read more

Dr. Marvin Ott
6 doctors shared insights

Foot Pain (Definition)

Any abnormal sensation which occurs with normal use and ...Read more


2

2
Applied permethrin cream from neck to soles of feet. However after about 1.5 hours my hands started sweating badly. Did this mess up the treatment?

Applied permethrin cream from neck to soles of feet. However after about 1.5 hours my hands started sweating badly. Did this mess up the treatment?

Let me explain: Usually you should apply it on dry skin ,but if you hand start sweating nothing you could do, I would suggest to give the medicine chance and see if was effective, if is not the worst thing could happened is to do it over again. Good Luck. ...Read more

4

4
My son's palms of hands and soles of feet are peeling. No itching or redness. This has occurred several times.. What causes this?

My son's palms of hands and soles of feet are peeling. No itching or redness. This has occurred several times.. What causes this?

Peeling hands, feet: Peeling of extremities may have several causes like after strep infections!, kawasaki disease. Fungal illnesses, psoriasis and a condion known as erythroderma. ...Read more

7

7
Bone spurs on balls of both feet. Treatment options? Recovery time?

Bone spurs on balls of both feet. Treatment options? Recovery time?

Bone spurs: This is a difficult question to answer without more exact info. I am assuming you have metatarsal bones that are bulging against the bottom of the foot, causing pain and possible painful callus/corn formation. Treatments include orthotic devices to reduce the abnormal pressures or surgery to improve the weightbearing balance amongst the bones. Recovery from that is usually a few weeks. ...Read more

See 1 more doctor answer
8

8
What are the causes of swollen ankles after foot surgery?

What are the causes of swollen ankles after foot surgery?

Surgery itself: If both of your ankles are swollen, then it could be due to the amount of IV fluids . If it is on the same foot that you have had the surgery, then it is normal. If any bone procedure was done to correct any deformity, you can think about it as being the same as if you broke a bone in your foot. Your foot and ankle will swell. With time is should go away. Let the surgeon know, elevate and ice. ...Read more

See 2 more doctor answers
9

9
Soles of feet are red, tender look swollen. Hard and peeling skin on the back of toes, hard skin and sore. Used athletes foot 5 days didn't help?

Soles of feet are red, tender look swollen. Hard and peeling skin on the back of toes, hard skin and sore. Used athletes foot 5 days didn't help?

Tinea Pedis: It sounds like a tinea pedis or athletes foot. Fungus can be very resistant to medication. Put lotrimin (clotrimazole) AF cream as well as hydrocortisone cream 15 three times a day for a week. Also, dry feet and toes carefully, then apply gold bond powder into your socks immediately after bathing or swimming. Good luck. ...Read more

11

11
Very sore stiff bottoms of feet (along the arch) when first walking on feet in morning. Stand on feet all day at work.

Very sore stiff bottoms of feet (along the arch) when first walking on feet in morning. Stand on feet all day at work.

Plantar fasciitis : This is likely inflammation of the tendons and muscles on the bottom of your feet. Medical name plantar fasciitis. Stretching exercises, ice therapy, and taking an anti inflammatory medication OTC is a good first line treatment. If no improvement after 2-3 weeks go to your doctor for evaluation. Another risk factor is poorly fitting shoes or obesity. ...Read more

See 2 more doctor answers
13

13
Causes of itching feet, mainly heels. For past 3 days. No rash or peeling?

Causes of itching feet, mainly heels. For past 3 days. No rash or peeling?

Athletes foot: Almost always, itching feet involve times pedis or athletes foot, a fungal infection. It is often accompanied by small blisters or papules, re rash, flaky skin etc, but not always. See ur podiatrist or start w otc Lamisil (terbinafine) cream twice daily for two wks. If it persists, def see ur podiatrist or dermatologist to rule out another dermititis. ...Read more

See 1 more doctor answer
15

15
Palms of hands and bottoms of feet feel numb, what to do?

Palms of hands and bottoms of feet feel numb, what to do?

See a doctor: Obviously you determined something is wrong, the doctor will help you find out what and what to do about it. ...Read more

16

16
Why do palms and balls of feet hurt on awakening. No diabetes?

Why do palms and balls of feet hurt on awakening. No diabetes?

Palm & sole pain: These are very unusual symptorms and may represent a drug reaction or allergic response. Other rare forms are neuropathy. If you have excluded diabetes, I have heard that lyme disease may be another possibilty that may require evaluation. An EMG may provide some information. Vascular/autoimmune causes will need to be examined. ...Read more

See 1 more doctor answer
17

17
Can supination of the feet cause painful shins and legs ? My shoes are worn on the outside.

Can supination of the feet cause painful shins and legs ? My shoes are worn on the outside.

They can. ...: Supinated feet means the forefoot is turning inward ; the bottom of the foot is trying 2 face the ceiling. If this is a fixed deformity, ; not correctable by orthotics, ur external or eversion muscles 2 the forefoot r being taxed during gait ; r over worked, become fatigued, ; the shin splints would b in the outer side of the shin. C a ankle/ specialist 4 possible surgical correction. ...Read more

18

18
Injured hemi cp effected ankle.foot is red at night and after walking. Veins in ankle and foot potrude. Excessive dryness bottoms of both feet,causes?

Injured hemi cp effected ankle.foot is red at night and after walking. Veins in ankle and foot potrude. Excessive dryness bottoms of both feet,causes?

Lack of motion : usually motion will help circulation and with cp the motion is limited and the you get more pooling of blood and they will effect the size and color of the area. I recommend that you see a foot doctor for possible compression sock after arterial Doppler that's is within normal limit ...Read more

19

19
Can gabapentin for i c cause pain/swelling on area of 3rd-5th toes where toes meet with top of foot, one foot only?

Can gabapentin for i c cause pain/swelling on area of 3rd-5th toes where toes meet with top of foot, one foot only?

Not usually! : Gabapentine is an effective treatment for neuropathy and other nerve injury. Swelling in the feet is a possible side effect but pain and swelling in a specific area would more likely be something else. It could be an injury, arthritis, hammertoes or stress fracture. You need an evaluation by a medical professional. . ...Read more

20

20
Can gabapentin for i c cause pain/swelling on area of 3rd-5th toes where toes meet with top of foot, one foot only?

Can gabapentin for i c cause pain/swelling on area of 3rd-5th toes where toes meet with top of foot, one foot only?

Probably not: Gabepentin can cause swelling but not usually that specific of an area. More likely there is another cause like trauma or an infection. I would have the area looked at by your favorite podiatrist. ...Read more

See 1 more doctor answer